Dieting with Obstacles - Lyrica and Weight gain




View Full Version : Lyrica and Weight gain


Duchesssammi
08-04-2009, 02:53 AM
Has anyone here had this problem?
I am not taking my meds because I am afraid to gain more weight.


Ruthxxx
08-04-2009, 07:08 AM
Please do not stop taking the meds until you consult with your doctor. I'm not sure why you are taking Lyrica but it could be dangerous to stop.

ladyrider72472
08-04-2009, 08:46 AM
I agree with Ruthxxx about not stopping. What I have been told is if you have to ramp up taking a medication (which I think you do with Lyrica) then you most certainly have to ramp down. This is not to say that there are other medications that you have to get off of slowly.

But, to answer your original question...... my friend and I both started dieting together in October, we were both doing really well until January when she started taking Lyrica. It was a struggle for her to lose weight after that. Now I am sure it was not ALL of the medication's fault, but it was to some degree. I personally have not taken Lyrica.